# SDR N6WA2015012301

- Difficulty date: January 23, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 28,526 hours, 21,022 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE COVER VELCRO CAME OFF ON EMER EXIT DOOR LT SIDE.  SECURED VELCRO ON LT EMER EXIT HANDLE COVER IAW AMM 51-22-61.
